Publicaciones en colaboración con investigadores/as de Technion – Israel Institute of Technology (4)

2023

  1. On a problem of Lions concerning real interpolation spaces. The quasi-Banach case

    Journal of Mathematical Analysis and Applications, Vol. 517, Núm. 2

2002

  1. On strictly singular and strictly cosingular embeddings between Banach lattices of functions

    Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 133, Núm. 1, pp. 183-190

  2. Some interpolation results that are the exclusive property of compact operators

    Royal Society of Edinburgh - Proceedings A

2001

  1. Best possible compactness results of lions-peetre type

    Proceedings of the Edinburgh Mathematical Society, Vol. 44, Núm. 1, pp. 153-172